# SDR USAA2012040500002

- Difficulty date: February 29, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 80,300 hours, 27,523 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51121
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON FLOOR BEAM T-CAP AT BS 365 BETWEEN RBL 36 TO RBL 59.  REPAIRED FLOORBEAM T-CAP AT BS 365 BETWEEN RBL 36 TO RBL 59 IAW EA 103801.
